# SDR CA070627003

- Difficulty date: June 26, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,874 hours
- Engine: Garrtt TFE7312
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 3090385659
- Condition: Inoperative
- Location: Fire Bottle
- Part time: 2,172 hours
- Component: Fire Bottle, Pacificscien
- Component part number: 331000211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING ANOTHER MAINTENANCE TASK IT WAS DISCOVERED THAT THE LOWER (FWD) FIRE BOTTLE SQUIBS WERE NOT INSTALLED IN THE CORRECT POSITION.  BOTH FIRE BOTTLES CONTAIN A SQUIB FOR THE LT AND RT ENGINES, THE LOWER NR 1 BOTTLE IS FOR THE FIRST SHOT AND THE UPPER NR 2 BOTTLE IS FOR THE SECOND SHOT.  THE LT AND RT SQUIBS ON EACH BOTTLE HAVE A DIFFERENT PN WITH A DIFFERENT CONNECTOR PLUG RECEPTACLE IN ORDER NOT TO ACCIDENTALLY SWAP LT AND RT ENGINES EXTINGUISHING CAPABILITIES.  HOWEVER, SINCE THE SQUIBS WERE INSTALLED INCORRECTLY THE FIRST EXTINGUISHING SHOT WOULD HAVE BEEN DIRECTED TO THE WRONG ENGINE.  UPON INVESTIGATION IT WAS DISCOVERED THAT THE SQUIBS MAY HAVE BEEN INSTALLED INCORRECTLY AT THE LAST 10-
